# SDR ASAA0080056

- Difficulty date: January 26, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURNG 30K CHECK, FOUND CORROSION ON SUBFLOOR WEB FROM FS 160 TO 200, LBL 14 TO RBL 50.  REMOVED DAMAGED MATERIAL AND INSTALLED NEW PIECES IAW DC9 SRM 53-14-01, FIG 11.  (M)
